# SDR UALA2013030401297

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 38,600 hours, 16,843 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Peeling
- Location: Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTSIDE WEATHER STRIPPING ON F/O REAR SIDE WINDOW PEELING BACK CAUSING LOUD WIND NOISE RESEALED AFT DAMAGED SECTION WITH SEA3750-21 REF MT 56-001.  ALSO REF AMM 56-11-11.
